# SDR 08FDEA04891

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 42,851 hours, 18,473 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, NO AIRSPEED ON F/O'S PFD (60KTS).   REMOVED LINE AT F/O'S PITOT PROBE AND PRESSURIZED WITH NITROGEN.  THERE WAS A BLOCKAGE AT FIRST THEN  IT CLEARED, WAS NOT ABLE TO DETERMINE WHAT THE  BLOCKAGE WAS, BUT F/O'S PITOT PROBE IS NOW CLEAR.  RECONNECTED LINE.  SYSTEM OPS CHECKS NORMAL PER M/M  34-11-34-4.  PERFORMED LEAK CHECK OF F/O'S PITOT  SYSTEM, LEAK WAS GOOD PER M/M 34-10-10-501.
